MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA GLIDEWIRE ADVANTAGE; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA GLIDEWIRE ADVANTAGE; WIRE, GUIDE, CATHETER
Model Number GA1818
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Foreign Body In Patient (2687)
Date of Event 08/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that the patient had a history of peripheral artery disease and was being treated in the cath lab for severe claudication.After performing initial angiogram, it showed the patient had a chronic total occlusion of the right popliteal artery.The physician attempted to cross the chronic total occlusion (cto) with the wire through a.018 cook cxi crossing catheter.The catheter and wire were advanced through sub intimal space.The wire was manipulated to reenter into true lumen, and they noticed the tip had broken off.The physician made multiple attempts to retrieve the tip of the wire with a snare; however, it was unsuccessful.After multiple attempts to recanalize the artery the physician was unsuccessful, and the case was aborted.There was no negative outcome for the patient post procedure.The procedure performed was a right lower extremity angiogram.Additional information was received on 13aug2025: there was no harm to the patient.

Brand Name
GLIDEWIRE ADVANTAGE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya, shizuok 418-0 015
JA  418-0015
MDR Report Key22904833
Report Number2243441-2025-00046
Device Sequence Number7932831
Product Code DQX
UDI-Device Identifier04987350714749
UDI-Public(01)04987350714749(17)250930(10)231031
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/27/2025
Report Date (Section F) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberGA1818
Device Catalogue NumberRA*FA18181C
Device Lot Number231031A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/06/2025
Device Age19 MO
Event Location Hospital
Date Report to Manufacturer08/08/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/27/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA08/27/2025